MAUDE Adverse Event Report: ASAHI INTECC SION; GUIDE WIRE

ASAHI INTECC SION; GUIDE WIRE
Model Number AHW14R001S
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During a very difficult lad pci, an interventional wire was trapped by a microcatheter during removal which results in the distal tip of the wire shearing off and remaining in the lad.Attempts to retrieve the wire fragment were unsuccessful.The patient was referred for cabg and removal of the wire fragment intraoperatively.

Brand Name
SION
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11084764
Report Number3004718255-2020-00192
Device Sequence Number11513202
Product Code DQX
UDI-Device Identifier04547327082624
UDI-Public(01)04547327082624(17)230331(10)200401A671
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2020
Report Date (Section F) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberAHW14R001S
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2020
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer12/29/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA12/28/2020